Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 452576, 4 pages
http://dx.doi.org/10.1155/2013/452576
Research Article

Application of Lie Symmetry Analysis and Simplest Equation Method for Finding Exact Solutions of Boussinesq Equations

1Department of Mathematics, University of Mazandaran, Babolsar 47416-95447, Iran
2International Institute for Symmetry Analysis and Mathematical Modeling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 18 May 2013; Revised 28 June 2013; Accepted 8 July 2013

Academic Editor: Fazal M. Mahomed

Copyright © 2013 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Jafari, Nematollah Kadkhoda, and Chaudry Massod Khalique, “Application of Lie Symmetry Analysis and Simplest Equation Method for Finding Exact Solutions of Boussinesq Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 452576, 4 pages, 2013. doi:10.1155/2013/452576